# SDR AALA20190511006

- Difficulty date: May 11, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 80,612 hours, 12,886 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131
- Part serial: 15678
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE FOUND SEAT ROW 20HJ AND 21HJ EMERGENCY LIGHT (2X) INOP. REMOVED AND REPLACED BATTERY FOR SEAT ROW 20HJ / 21HJ  AT M1209 STA871 RIGHT IAW AMM 33-51-07. OPS CHECKED NORMAL.
